Alert archive / Texas / River Flood Warnings in 2007

River Flood Warning 3, NWS Lake Charles, LA

July 13, 2007Jasper County, Tyler County, Texas

NWS Lake Charles, LA issued this river flood warning at Jul 13, 2007, 9:21 AM CDT for Jasper County, Tyler County, Texas. It took effect at Jul 15, 2007, 7:45 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jul 13, 2007, 9:21 AM CDT (14:21 UTC)
In effect from
Jul 15, 2007, 7:45 PM CDT
Expired
Jul 14, 2007, 9:43 AM CDT
In force
Issued by
NWS Lake Charles, LA
Flood severity
Minor

Counties Jasper County, TX, Tyler County, TX

The radar

The Lake Charles radar (KLCH), 118 km from the middle of the area, began a volume at 14:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neches River near Town Bluff (TBFT2).

Action stage
64 ft
Minor stage
68 ft
Moderate stage
72 ft
Major stage
82.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08040600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KLCH 131421
FLWLCH
BULLETIN 
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
921 AM CDT FRI JUL 13 2007

...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS...

  SABINE RIVER NEAR DEWEYVILLE 
  NECHES RIVER NEAR TOWN BLUFF 

LAC011-019-TXC351-361-140421-
/X.NEW.KLCH.FL.W.0002.070715T1800Z-000000T0000Z/
/DWYT2.1.ER.070715T1800Z.070716T1800Z.000000T0000Z.NO/
921 AM CDT FRI JUL 13 2007

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SABINE RIVER NEAR DEWEYVILLE.
* FROM SUNDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT  8:45 AM FRIDAY THE STAGE WAS 23.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 24.1 FEET BY TUESDAY EVENING.
* AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. 
  LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT
  CLARK ROAD, HAVE WATER OVER THEM.

$$

TXC241-457-140421-
/X.NEW.KLCH.FL.W.0003.070714T0800Z-000000T0000Z/
/TBFT2.1.ER.070714T0800Z.070715T1200Z.000000T0000Z.NO/
921 AM CDT FRI JUL 13 2007

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NECHES RIVER NEAR TOWN BLUFF.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE .
* AT  9:00 AM FRIDAY THE STAGE WAS 63.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 64.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 66.1 FEET BY SUNDAY MORNING.
* AT STAGES NEAR 65.0 FEET, SEVERAL ROADS OFF OF ROUTE 255 NORTH OF 
  THE LAKE ARE UNDER WATER. MINOR LOWLAND FLOODING ALONG THE RIVER 
  WILL ALSO OCCUR.

$$
3 follow-up statements
000 
WGUS84 KLCH 131422
FLSLCH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
922 AM CDT FRI JUL 13 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  PINE ISLAND BAYOU NEAR SOUR LAKE 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS..
  SABINE RIVER NEAR DEWEYVILLE 
  NECHES RIVER NEAR TOWN BLUFF 

 
LAC011-019-TXC351-361-140422-
/X.CON.KLCH.FL.W.0002.070715T1800Z-000000T0000Z/
/DWYT2.1.ER.070715T1800Z.070716T1800Z.000000T0000Z.NO/
922 AM CDT FRI JUL 13 2007

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR DEWEYVILLE.
* FROM SUNDAY AFTERNOON UNTIL FURTHER NOTICE .
* AT  8:45 AM FRIDAY THE STAGE WAS 23.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 24.1 FEET BY TUESDAY EVENING.
* AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. 
  LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT
  CLARK ROAD, HAVE WATER OVER THEM.

$$

TXC241-457-140422-
/X.CON.KLCH.FL.W.0003.070714T0800Z-000000T0000Z/
/TBFT2.1.ER.070714T0800Z.070715T1200Z.000000T0000Z.NO/
922 AM CDT FRI JUL 13 2007

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR TOWN BLUFF.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE .
* AT  9:00 AM FRIDAY THE STAGE WAS 63.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 64.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 66.1 FEET BY SUNDAY MORNING.
* AT STAGES NEAR 65.0 FEET, SEVERAL ROADS OFF OF ROUTE 255 NORTH OF 
  THE LAKE ARE UNDER WATER. MINOR LOWLAND FLOODING ALONG THE RIVER 
  WILL ALSO OCCUR.

$$

TXC199-245-140422-
/X.EXT.KLCH.FL.W.0001.000000T0000Z-070716T1200Z/
/SOLT2.1.ER.070705T1545Z.070708T0916Z.070716T0000Z.NO/
922 AM CDT FRI JUL 13 2007

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE PINE ISLAND BAYOU NEAR SOUR LAKE.
* UNTIL MONDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:01 AM FRIDAY THE STAGE WAS 26.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY EVENING.
* AT STAGES NEAR 25.0 FEET, WATER INUNDATES ROADS IN LOWLAND AREAS 
  NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER.  

$$
000 
WGUS84 KLCH 140147
FLSLCH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
847 PM CDT FRI JUL 13 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS...

  SABINE RIVER NEAR DEWEYVILLE 
  NECHES RIVER NEAR TOWN BLUFF 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS..
  PINE ISLAND BAYOU NEAR SOUR LAKE 

 
LAC011-019-TXC351-361-141547-
/X.EXT.KLCH.FL.W.0002.070716T0600Z-000000T0000Z/
/DWYT2.1.ER.070716T0600Z.070716T0600Z.000000T0000Z.NO/
847 PM CDT FRI JUL 13 2007

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR DEWEYVILLE.
* FROM LATE SUNDAY NIGHT UNTIL FURTHER NOTICE .
* AT  7:45 PM FRIDAY THE STAGE WAS 23.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  MONDAY MORNING.
* AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. 
  LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT
  CLARK ROAD, HAVE WATER OVER THEM.

$$

TXC241-457-141546-
/X.EXT.KLCH.FL.W.0003.070716T0045Z-000000T0000Z/
/TBFT2.1.ER.070716T0045Z.070718T0600Z.000000T0000Z.NO/
847 PM CDT FRI JUL 13 2007

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR TOWN BLUFF.
* FROM SUNDAY EVENING UNTIL FURTHER NOTICE .
* AT  8:00 PM FRIDAY THE STAGE WAS 63.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 64.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY EVENING AND CONTINUE TO
  RISE TO NEAR 65.5 FEET BY WEDNESDAY MORNING.
* AT STAGES NEAR 65.0 FEET, SEVERAL ROADS OFF OF ROUTE 255 NORTH OF 
  THE LAKE ARE UNDER WATER. MINOR LOWLAND FLOODING ALONG THE RIVER 
  WILL ALSO OCCUR.

$$

TXC199-245-141546-
/X.CON.KLCH.FL.W.0001.000000T0000Z-070716T1200Z/
/SOLT2.1.ER.070705T1545Z.070708T0916Z.070716T0000Z.NO/
847 PM CDT FRI JUL 13 2007

THE FLOOD WARNING CONTINUES FOR
  THE PINE ISLAND BAYOU NEAR SOUR LAKE.
* UNTIL MONDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 PM FRIDAY THE STAGE WAS 26.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY EVENING.
* AT STAGES NEAR 25.0 FEET, WATER INUNDATES ROADS IN LOWLAND AREAS 
  NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER.  

$$
000 
WGUS84 KLCH 141443
FLSLCH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
943 AM CDT SAT JUL 14 2007

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
TEXAS...

  NECHES RIVER NEAR TOWN BLUFF 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS...

  SABINE RIVER NEAR DEWEYVILLE 
  PINE ISLAND BAYOU NEAR SOUR LAKE 

 
LAC011-019-TXC351-361-150443-
/X.EXT.KLCH.FL.W.0002.070716T1200Z-000000T0000Z/
/DWYT2.1.ER.070716T1200Z.070717T1200Z.000000T0000Z.NO/
943 AM CDT SAT JUL 14 2007

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR DEWEYVILLE.
* FROM MONDAY MORNING UNTIL FURTHER NOTICE .
* AT  8:45 AM SATURDAY THE STAGE WAS 23.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO
  RISE TO NEAR 24.1 FEET BY WEDNESDAY MORNING.
* AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. 
  LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT
  CLARK ROAD, HAVE WATER OVER THEM.

$$

TXC199-245-150443-
/X.EXT.KLCH.FL.W.0001.000000T0000Z-070717T1200Z/
/SOLT2.1.ER.070705T1545Z.070708T0916Z.070717T0000Z.NO/
943 AM CDT SAT JUL 14 2007

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE PINE ISLAND BAYOU NEAR SOUR LAKE.
* UNTIL TUESDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:16 AM SATURDAY THE STAGE WAS 25.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MONDAY EVENING.
* AT STAGES NEAR 25.0 FEET, WATER INUNDATES ROADS IN LOWLAND AREAS 
  NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER.  

$$

TXC241-457-141513-
/X.CAN.KLCH.FL.W.0003.000000T0000Z-070714T1443Z/
/TBFT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
943 AM CDT SAT JUL 14 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE NECHES RIVER NEAR TOWN BLUFF.
* AT  9:00 AM SATURDAY THE STAGE WAS 62.7 FEET.
* FLOOD STAGE IS 64.0 FEET.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jul 13, 5:11 AM CDT, 4 hours 10 minutes earlier.

Area forecast discussion, Jul 13, 5:11 AM CDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
511 AM CDT FRI JUL 13 2007

.SHORT/LONG TERM...
LOOKING OVER STLT IMAGES FROM YESTERDAY AND THIS MORNING... A
LARGE AREA OF THUNDERSTORMS DEVELOPED FROM NEW MEXICO THRU NORTH
TEXAS/OKLAHOMA WITH STORMS EXTENDING DOWN INTO NORTHERN LOUISIANA
FINALLY STOPPING ALONG COASTAL MISSISSIPPI. AN UPPER LEVEL RIDGE
HELD OVER OUR REGION AND THIS BLOCKED ANY DEVELOPMENT OF STORMS
YESTERDAY. TODAYS PATTERN LOOKS TO BE PRETTY MUCH THE SAME AS
YESTERDAYS WITH TEMPS IN THE 90S UNDER MOSTLY SUNNY SKIES.

AFTERNOON HIGH TEMPERATURES AROUND THE COUNTY RANGED FROM THE UPPER
80S TO NEAR 90 ALONG THE EAST COAST TO THE UPPER 60S IN SEATTLE.
TEMPERATURES IN THE DESERT SW RANGE INTO THE TRIPLE DIGITS WITH
90S ALONG THE ENTIRE SPINE OF THE ROCKIES. 90S EXTENDED AS FAR
NORTH AS NORTHERN ALBERTA NEAR FOX LAKE.

TOMORROW LOOKS TO BEGIN THE CHANGE BACK TO SHOWERS AND THUNDERSTORMS
FOR OUR FORECAST AS THE RIDGE ALOFT BREAKS DOWN AND A SERIES OF
SHORTS WAVES DIG OUT THE UPPER LEVEL PATTERN ALLOWING THE
DEVELOPMENT OF AN UPPER LEVEL LOW. THIS LOW WILL ASSIST STORM
DEVELOPMENT WITH AREA COVERAGE INCREASING ON SUNDAY INTO MONDAY.
AS THE RIDGE BREAKS DOWN OVER OUR REGION IT WILL BECOME AMPLIFY
ALONG THE SPINE OF THE ROCKIES... WHICH WILL MEAN HOT TEMPERATURES TO
CONTINUE FOR THOSE FOLKS. ALSO WITH THE RAINS EXPECTED...
AFTERNOON TEMPERATURES WILL MODERATE FOR THIS REGION.

RAINS LOOK TO REMAIN IN THE FORECAST THRU WEDNESDAY OF NEXT WEEK.

.AVIATION...
VFR WITH ONLY A SLIGHT CHC FOR SHWRS/TSTMS LATE IN THE DAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  94  76  90  75 /  10  20  40  20
KBPT  94  76  90  75 /  10  20  40  20
KAEX  94  76  91  75 /  10  20  40  20
KLFT  95  75  90  74 /  10  20  40  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&

K. KUYPER
Hazardous weather outlook, Jul 13, 4:39 AM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
439 AM CDT FRI JUL 13 2007

GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182-
201-215-216-140945-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
439 AM CDT FRI JUL 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
ANOTHER TYPICAL SUMMER DAY IN STORE FOR SOUTHEAST TEXAS AND
SOUTHERN LOUISIANA WITH TEMPERATURES CLIMBING INTO THE 90S. AN
ISOLATED SHOWER/THUNDERSTORM WILL BE POSSIBLE DURING THE LATE
AFTERNOON HOURS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
SHOWERS AND THUNDERSTORMS BEGIN TO DEVELOP ON SATURDAY WITH
CHANCES INCREASING INTO SUNDAY AND MONDAY THE RESULT OF A SERIES
OF UPPER LEVEL SHORTWAVES THAT WILL ALLOW THE FORMATION OF A LOW
ON TOP ON THE REGION. A FEW STORMS MAYBE BECOME SEVERE WITH THE
THREAT MAINLY FROM WINDS. A CHANCE FOR AFTERNOON STORMS TO BECOME
SEVERE IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

K. KUYPER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 9:21 AM CDTRiver Flood WarningLCHNewton, Orange29 days

Nearby

River Flood Warnings in Texas, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.